MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAXFORCE TTS; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION MAXFORCE TTS; DILATOR, ESOPHAGEAL
Model Number M00589180
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to report the device lot number; therefore, the manufacture date and expiration date are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a maxforce tts dilatation balloon was used in a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the balloon burst.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
MAXFORCE TTS
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10511112
Report Number3005099803-2020-03706
Device Sequence Number11639844
Product Code KNQ
UDI-Device Identifier08714729099925
UDI-Public08714729099925
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K934697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00589180
Device Catalogue Number8918
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/09/2020
Patient Sequence Number1